MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because device was discarded.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Investigation summary: based on the available information, although no product has been returned as it was disposed of by the site, we have determined that the pericardial effusion is a known inherent risk with use of this product.Device technical analysis: it was indicated the device is unavailable for return; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the lot number was not provided; therefore, a ship history of previous lots sent to the customer were reviewed.The manufacturing batch record review confirmed that the devices met all material, assembly, and performance specifications.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a risk review performed for the intellanav stablepoint device confirmed that the event of pericardial effusion, unexpected medical intervention is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the information provided, the reported event of pericardial effusion is a known inherent risk of the intellanav stablepoint catheter.The instructions for use state: "adverse events which may be associated with catheterization and ablation include: pericardial effusion, unexpected medical intervention".Since the reported adverse events are known and documented in the labeling (including both short or long term known complications or adverse reactions), the most probable cause of known inherent risk of device is selected for the complaint.
 
Event or Problem Description
It was reported that an intellanav stablepoint catheter was selected for a premature ventricular complex (pvc) ablation procedure.The day after the procedure was performed, the patient experienced a pericardial effusion.Pericardiocentesis was performed and the complication was resolved without any further complications.The patient was then successfully discharged without any issues.The device is not expected to be returned as it was disposed.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24649500
Report Number2124215-2026-15469
Device Sequence Number15899155
Product Code OAE
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown